# SDR SWAA2021021146077

- Difficulty date: January 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED WS278.50 RT WING / REPLACED ANGLE LOC TRAILING EDGE WS 278.50 RT WING IAW B737-700 SRM 51-40-02 PN 115A2953-2 PO 2019 549524
